# SDR C2XA09SH124

- Difficulty date: April 16, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 650
- Aircraft time: 18,288 hours, 19,643 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009409SD
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON PCA ATTACH POINT BRACKET O/B ROD ATTACHMENT I/B AND O/B HAT BUSHING HOUSINGS ARE GOUGED.  MAINTENANCE REMOVED AND REPLACED LT PCA TO AILERON ATTACHMENT BRACKET IAW EMB-145 EC5750-01177 REV B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
